Asymptotic expansions for anisotropic heat kernels

Ignat LI, Zuazua E (2013)

Publication Type: Journal article

Publication year: 2013


Book Volume: 13

Pages Range: 1-20

Journal Issue: 1

DOI: 10.1007/s00028-012-0166-y


We obtain the asymptotic expansion of the solutions of some anisotropic heat equations when the initial data belong to polynomially weighted L (p) -spaces. We mainly address two model examples. In the first one, the diffusivity is of order two in some variables but higher in the other ones. In the second one, we consider the heat equation on the Heisenberg group.

Authors with CRIS profile

Involved external institutions

How to cite


Ignat, L.I., & Zuazua, E. (2013). Asymptotic expansions for anisotropic heat kernels. Journal of Evolution Equations, 13(1), 1-20.


Ignat, Liviu I., and Enrique Zuazua. "Asymptotic expansions for anisotropic heat kernels." Journal of Evolution Equations 13.1 (2013): 1-20.

BibTeX: Download